Alert archive / Alaska / High Wind Watches in 2007
High Wind Watch 15, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind watch at Sep 10, 2007, 11:51 PM AKDT. It took effect at Sep 12, 2007, 12:00 AM AKDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 10, 2007, 11:51 PM AKDT (07:51 UTC)
- In effect from
- Sep 12, 2007, 12:00 AM AKDT
- Expired
- Sep 11, 2007, 11:24 AM AKDT
- In force
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK71 PAFC 111251 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 451 AM ADT TUE SEP 11 2007 AKZ101-120100- /X.NEW.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 451 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. A LOW PRESSURE SYSTEM OVER THE BERING SEA WILL PUSH A STRONG FRONT TO SOUTH CENTRAL ALASKA TONIGHT. AN INCREASING PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT WILL POSSIBLY BRING VERY STRONG SOUTHEAST WINDS TO TURNAGAIN ARM AND SOME HIGHER ELEVATIONS LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO TAPER OFF LATE WEDNESDAY AFTERNOON AFTER THE FRONT PASSES THROUGH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
5 follow-up statements
000 WWAK71 PAFC 111252 CCA NPWAER URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 451 AM ADT TUE SEP 11 2007 AKZ101-120115- /X.COR.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 451 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. A LOW PRESSURE SYSTEM OVER THE BERING SEA WILL PUSH A STRONG FRONT TO SOUTH CENTRAL ALASKA TONIGHT. AN INCREASING PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT WILL POSSIBLY BRING VERY STRONG SOUTHEAST WINDS TO TURNAGAIN ARM AND SOME HIGHER ELEVATIONS LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO TAPER OFF LATE WEDNESDAY AFTERNOON AFTER THE FRONT PASSES THROUGH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK71 PAFC 111724 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 924 AM ADT TUE SEP 11 2007 AKZ141-112000- /X.NEW.PAFC.FG.Y.0049.070911T1724Z-070911T2000Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 924 AM ADT TUE SEP 11 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON ADT TODAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON ADT TODAY. TRAVELERS HAVE REPORTED NEAR ZERO VISIBILITY IN DENSE FOG ALONG THE GLENN HIGHWAY WEST OF GLENNALLEN AND PORTIONS OF THE RICHARDSON HIGHWAY. VISIBILITIES WERE REMAIN NEAR ZERO IN AREAS THROUGH THE MORNING HOURS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ AKZ101-120530- /X.CON.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 924 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. A LOW PRESSURE SYSTEM OVER THE BERING SEA WILL PUSH A STRONG FRONT TO SOUTH CENTRAL ALASKA TONIGHT. AN INCREASING PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT WILL POSSIBLY BRING VERY STRONG SOUTHEAST WINDS TO TURNAGAIN ARM AND SOME HIGHER ELEVATIONS LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO TAPER OFF LATE WEDNESDAY AFTERNOON AFTER THE FRONT PASSES THROUGH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK71 PAFC 111729 CCA NPWAER URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 928 AM ADT TUE SEP 11 2007 AKZ141-112000- /X.COR.PAFC.FG.Y.0049.070911T1728Z-070911T2000Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 928 AM ADT TUE SEP 11 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON ADT TODAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON ADT TODAY. TRAVELERS HAVE REPORTED NEAR ZERO VISIBILITY IN DENSE FOG ALONG THE GLENN HIGHWAY WEST OF GLENNALLEN AND PORTIONS OF THE RICHARDSON HIGHWAY. VISIBILITIES WILL REMAIN NEAR ZERO IN AREAS THROUGH THE MORNING HOURS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ AKZ101-120545- /X.CON.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 928 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. A LOW PRESSURE SYSTEM OVER THE BERING SEA WILL PUSH A STRONG FRONT TO SOUTH CENTRAL ALASKA TONIGHT. AN INCREASING PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT WILL POSSIBLY BRING VERY STRONG SOUTHEAST WINDS TO TURNAGAIN ARM AND SOME HIGHER ELEVATIONS LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE WINDS ARE EXPECTED TO TAPER OFF LATE WEDNESDAY AFTERNOON AFTER THE FRONT PASSES THROUGH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK71 PAFC 111908 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1108 AM ADT TUE SEP 11 2007 AKZ101-112015- /X.CAN.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1108 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WATCH. WINDS ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS ARE EXPECTED TO REMAIN BELOW WARNING LEVELS. STRONG WINDS GUSTING TO 65 MPH ARE LIKELY LATE TONIGHT THROUGH TUESDAY MORNING. $$ AKZ141-112015- /X.CON.PAFC.FG.Y.0049.000000T0000Z-070911T2000Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 1108 AM ADT TUE SEP 11 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON ADT TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON ADT TODAY. TRAVELERS HAVE REPORTED NEAR ZERO VISIBILITY IN DENSE FOG ALONG THE GLENN HIGHWAY WEST OF GLENNALLEN AND PORTIONS OF THE RICHARDSON HIGHWAY. VISIBILITIES WILL REMAIN NEAR ZERO IN AREAS THROUGH THE MORNING HOURS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$
000 WWAK71 PAFC 111924 NPWAER URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE ANCHORAGE AK 1123 AM ADT TUE SEP 11 2007 AKZ101-112030- /X.CAN.PAFC.HW.A.0015.070912T0800Z-070913T0000Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1123 AM ADT TUE SEP 11 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WATCH. WINDS ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS ARE EXPECTED TO REMAIN BELOW WARNING LEVELS. STRONG WINDS GUSTING TO 65 MPH ARE LIKELY LATE TONIGHT THROUGH TUESDAY MORNING. $$ AKZ141-112030- /X.CON.PAFC.FG.Y.0049.000000T0000Z-070911T2000Z/ COPPER RIVER BASIN- INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY... PAXSON...SLANA 1123 AM ADT TUE SEP 11 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON ADT TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON ADT TODAY. TRAVELERS HAVE REPORTED NEAR ZERO VISIBILITY IN DENSE FOG ALONG THE GLENN HIGHWAY WEST OF GLENNALLEN AND PORTIONS OF THE RICHARDSON HIGHWAY. VISIBILITIES WILL REMAIN NEAR ZERO IN AREAS THROUGH THE MORNING HOURS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Sep 10, 8:40 AM AKDT, 15 hours 11 minutes earlier.
Area forecast discussion, Sep 10, 8:40 AM AKDT, 15 hours 11 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
140 PM ADT MON SEP 10 2007
.ANALYSIS AND UPPER LEVELS...WEATHER MAKER THIS MORNING IS A STRONG
LOW THAT TRACKED ACROSS THE CENTRAL ALEUTIANS LAST NIGHT AND THIS
CENTRAL BERING THIS MORNING TO ABOUT 57N 175W WITH AN ESTIMATED
CENTRAL PRESSURE OF 970 MB. STORM FORCE WINDS WERE OBSERVED ALONG
AND AHEAD OF THE SURFACE FRONT FROM THE CENTRAL AND EASTERN ALEUTIANS
TO THE PRIBILOFS. THIS FRONT HAS NOW CROSS THE PRIBILOFS AND IS RIGHT
OVER DUTCH HARBOR...TRACKING EASTWARD. THE OLD VERTICALLY STACKED LOW
THAT HAD BEEN SPINNING OVER THE BERING NORTH AND WEST OF THE CURRENT
LOW HAS SLOWLY DISSIPATED THIS MORNING AND IS BERING ABSORBED INTO
THE CIRCULATION OF THE NEW LOW OVER THE CENTRAL BERING. THERE IS A
STRONG PRESSURE GRADIENT SOUTHWEST OF THIS WEAKENING LOW RESULTING IN
35 TO 40 KT NORTHWESTERLIES ACROSS THE WESTERN BERING AND ALEUTIANS.
ALOFT AND A BIT TO THE SOUTHWEST OF HERE IS A STRONG UPPER JET HEADED
SOUTHEASTWARD AROUND THE BOTTOM OF THE TROUGH AND BACK NORTHEASTWARD
ALONG THE SURFACE FRONT AXIS. SATELLITE IMAGERY SHOWS A VERY
CLASSICAL SYSTEM STRUCTURE WITH DRY SLOT RIGHT BEHIND THE FRONT
FOLLOWED BY SHOWERS. THE OCCLUSION HAS ALSO WRAPPED FULLY AROUND
THE LOW CENTER. THE JET HAS HELPED TO AMPLIFY THE UPPER TROUGH OVER
THE BERING AND BUILD A RIDGE OVER MAINLAND ALASKA. THE FRONT/UPPER
SHORT-WAVES THAT BROUGHT WIDESPREAD HEAVY RAIN TO SOUTHCENTRAL ARE
NOW BEGINNING TO EXIT THE REGION INTO CANADA AND SOUTHWEST ALASKA.
THERE IS STILL SOME RAIN ACROSS THE EASTERN HALF OF THE COPPER BASIN
ZONE. OTHERWISE...SKIES HAVE BEEN CLEARING FROM THE WEST. AS SKIES
CLEARED FROM WEST TO EAST THIS MORNING FOG AND STRATUS QUICKLY
FORMED...ESPECIALLY IN COOK INLET AND OTHER COASTAL AREAS. THIS IS
SLOWLY BREAKING UP AND WILL RESULT IN A MOSTLY SUNNY AFTERNOON FOR
MUCH OF SOUTHCENTRAL.
.MODEL DISCUSSION...MODELS INITIALIZED WELL AND SHOW GENERALLY GOOD
CONSISTENCY WITH EVOLUTION OF BERING SEA SYSTEM. GFS IS AN OUTLIER
IN DEPICTING A STRONG SHORT-WAVE SPINNING OUT FROM NEAR THE LOW
CENTER TUESDAY NIGHT AND TRACKING TO SOUTHCENTRAL LATE WEDNESDAY...SO
HAVE DISCOUNTED FOR NOW. THERE IS GREAT UNCERTAINTY IN TRACK AND
STRENGTH OF NEXT SYSTEM PROGGED TO TRACK SOUTH OF ALEUTIANS WEDNESDAY
AND THURSDAY AND CURVE NORTHWARD FRIDAY WITH DIFFERENCES AMONG MODELS
AND LARGE SPREAD IN GFS ENSEMBLE. THEREFORE...HAVE DECIDED TO STICK
WITH CURRENT FORECAST FOR NOW.
.SHORT TERM FORECAST...
SOUTHCENTRAL ALASKA...EXPECT MORE STRATUS/FOG TO FORM TONIGHT UNDER
MOSTLY CLEAR SKIES AND RIDGING ALOFT. FAR WESTERN PORTIONS OF
SOUTHCENTRAL AND THE GULF WILL BEGIN TO SEE HIGH CLOUDS MOVE IN
OVERNIGHT AND A LITTLE BIT OF A SURFACE GRADIENT TOWARD MORNING...SO
EXTENT OF FOG MAY BE LIMITED A BIT. EASTERN SECTIONS...INCLUDING THE
COPPER BASIN AND PRINCE WILLIAM SOUND...STILL HAVE PLENTY OF LOW
LEVEL MOISTURE AND WILL RADIATE EFFICIENTLY WITH CALM TO LIGHT WINDS
AND CLEAR SKIES...SO EXPECT FAIRLY WIDESPREAD FOG TO DEVELOP...LIKELY
DENSE IN SOME AREAS. CLOUDS AND RAIN WILL GRADUALLY MOVE INTO
SOUTHCENTRAL AS WE HEAD THROUGH TUESDAY AND TUESDAY NIGHT WITH BERING
FRONT TRACKING TO THE WESTERN GULF BY TUESDAY NIGHT. WITH STRONG JET
OUT WEST PATTERN WILL CONTINUE TO AMPLIFY TO THE POINT THAT FRONTAL
PROGRESSION WILL SLOW A BIT AND UPPER THROUGH AXIS WILL LIFT
NORTHEASTWARD ACROSS SOUTHCENTRAL WEDNESDAY AND WEDNESDAY NIGHT. THE
MEAN FLOW WILL INITIALLY BE SOUTH TO SOUTHEAST AS THE FRONT
APPROACHES...MEANING LEE SIDE OF THE COASTAL RANGE WILL SEE MUCH
LIGHTER AMOUNTS OF RAIN. AS THE UPPER TROUGH COMES THROUGH THE FLOW
WILL SHIFT TO SOUTHWEST PROVIDING MANY OF THESE AREAS WITH MORE
SIGNIFICANT RAINFALL. THE SURFACE PRESSURE GRADIENT AHEAD OF THE
FRONT WILL PRODUCE THE NORMAL EASTERLY GAP WINDS. WITH GOOD MODEL
CONSISTENCY IN THIS GRADIENT...WINDS WILL BE INCREASED WITH THE NEW
FORECAST PACKAGE FOR THE TUESDAY/TUESDAY NIGHT TIME PERIOD. BROAD
SOUTHWEST FLOW ALOFT EMBEDDED WITH SHORT-WAVES WILL CONTINUE ON
THURSDAY PROVIDING A CONTINUED CHANCE OF SHOWERS.
BERING SEA/ALEUTIANS/SOUTHWEST ALASKA...STORM FORCE WINDS WILL
CONTINUE INTO THIS EVENING AHEAD OF THE FRONT JUST OFF THE SOUTHWEST
ALASKA COAST AND THEN THE FRONT WILL WEAKEN AS IT PUSHES INLAND
TONIGHT AND TUESDAY. WIDESPREAD GALES WILL CONTINUE OVER MUCH OF THE
BERING AND ALEUTIANS THROUGH TUESDAY DUE TO STRONG LOW WHICH WILL SIT
NEARLY STATIONARY OVER THE NORTH CENTRAL BERING. CONDITIONS WILL
IMPROVE GREATLY WEDNESDAY AND WEDNESDAY NIGHT AS THE LOW TRACKS OFF
TO THE BERING STRAIT. EXPECT PRECIP CONCENTRATED AHEAD OF THE FRONT
AND VICINITY OF THE LOW WITH SHOWERS ELSEWHERE. SIMILAR TO
SOUTHCENTRAL...THERE WILL BE SOME DOWNSLOPING EFFECTS OVER SOUTHWEST
ALASKA AHEAD OF THE FRONT WITH STRONG SOUTH TO SOUTHEAST WINDS...BUT
FLOW WILL SHIFT WEDNESDAY AS UPPER TROUGH AXIS SWINGS NORTHWARD...SO
WIDESPREAD RAIN CAN BE EXPECTED.
.LONG TERM FORECAST...NOT A WHOLE LOT OF CONFIDENCE IN EXTENDED
PERIOD WHERE MODELS ARE INCONSISTENT. HOWEVER...WE CONTINUE TO LOOK
FOR AT LEAST A BRIEF PATTERN CHANGE AS MEAN TROUGH SHIFTS TO GULF
WITH SOME RIDGING OVER THE BERING. GFS INDICATES THIS RIDGE WILL
BE A LOT FLATTER THAN IT INDICATED IN PAST RUNS...LEAVING BERING
REGION OPEN TO STORMS BE BLOWN IN BY THE WESTERLIES. GENERAL TREND
FOR THE END OF WEEK INTO THE WEEKEND...WET ALONG GULF COAST WITH
SHOWERS INLAND OVER SOUTHERN MAINLAND. DRIER OUT WEST WITH NO MAJOR
STORMS CURRENTLY IN SITE.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...STORMS 160 180. GALES 130 132 150 155 165 170 171 172 175
176 179 185.
FIRE WEATHER...NONE.
SEB SEP 07The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 11:00 PM AKDT | Gale Warning | AFC | 48 hr | |
| Sep 10, 11:00 PM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 10, 11:00 PM AKDT | Small Craft Advisory | AFC | 60 hr | |
| Sep 10, 11:00 PM AKDT | Small Craft Advisory | AFC | 36 hr | |
| Sep 10, 11:00 PM AKDT | Small Craft Advisory | AFC | 6 days | |
| Sep 11, 4:24 AM AKDT | Dense Fog Advisory | AFC | 8 hr | |
| Sep 11, 10:00 AM AKDT | Gale Warning | AFC | 13 hr | |
| Sep 11, 10:00 AM AKDT | Small Craft Advisory | AFC | 4 days | |
| Sep 11, 11:00 AM AKDT | Small Craft Advisory | AFC | 36 hr |
Nearby
High Wind Watches in Alaska, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.